The year of workers' mobility

Ingham, H and Ingham, M (2006) The year of workers' mobility. Industrial Relations Journal, 37 (6). pp. 667-686. ISSN 0019-8692

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Industrial Relations Journal
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44433
Deposited By:
Deposited On:
11 Jul 2011 18:15
Refereed?:
Yes
Published?:
Published
Last Modified:
25 Jan 2020 01:58